# SDR AALA201812079004

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED SUPPORT ANGLE, HINGE ARM 2 ELEVATOR.  REPLACED SUPPORT ANGLE HINGE ARM IAW SRM 51-42-11, AND 51-72-11.
